Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Exact dynamic systems are tree-like and vice-versa

Author: Kuo-tsai Chen
Journal: Trans. Amer. Math. Soc. 149 (1970), 561-567
MSC: Primary 57.50; Secondary 34.00
MathSciNet review: 0277007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives an analytic characterization of those dynamic systems whose graph of trajectories is a tree.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.50, 34.00

Retrieve articles in all journals with MSC: 57.50, 34.00

Additional Information

PII: S 0002-9947(1970)0277007-6
Keywords: Manifold, algebra, derivation, 1-forms, stable manifolds, separatrices, graph
Article copyright: © Copyright 1970 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia